# SDR FDEA201605281783

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 18,509 hours, 2,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771123
- Part serial: 2476
- Condition: Failed
- Location: L1 Door
- Part time: 258,141 hours, 4,348 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORT SIDE DOOR SLIDE DEPLOYED BUT DID NOT INFLATE.  COCKPIT INDICATIONS INDICATED BOTH DOORS MANUAL.  INSTALLED L1 SLIDERAFT ASSY, REF 25-66-01-4.
